# SDR IPXA2013100446

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 55,080 hours, 9,135 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 760.     REPAIRED RT WING BEADED DOUBLER BETWEEN XOS 759-763 IAW SRM 57-40 -02, REPAIR 15, FIG 206.
